Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2003, Issue 13, Pages 845-851
http://dx.doi.org/10.1155/S0161171203206220

On the asymptotic representation of the solutions to the fourth general Painlevé equation

Department of Mathematics, Computer Science and Statistics, College of Science and Technology, Bloomsburg University of Pennsylvania, Bloomsburg 17815, PA, USA

Received 5 June 2002

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Youmin Lu, “On the asymptotic representation of the solutions to the fourth general Painlevé equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2003, no. 13, pp. 845-851, 2003. https://doi.org/10.1155/S0161171203206220.